# SDR DALA2023071705755

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 60,970 hours, 29,048 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3275 - ATO - AT APPROXIMATELY 80 KTS DUE TO FLIGHT MODE ANNUNCIATOR INFO MISSING. CREW NOTICED BOTH FLIGHT DIRECTORS WERE OFF WHEN LEAVING RUNWAY. CORRECTIVE ACTION: REPLACED AFS FLIGHT CONTROL UNIT. OK FOR SERVICE. (4882390)
